# SDR FDEA200904031175

- Difficulty date: April 3, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5755 · Spoilers
- Part: Spar
- Condition: Chafed
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEAR MARKS ON LT SPOILER NR 2 ON FRONT SPAR.  REPAIR PERFORMED BY PATCH REPAIR IAW RAS 70518127/019/2009 ISS A, APPROVED BY EA, 5750-129127.
